MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534690
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of diabetes mellitus (dm), hypertension (htn), (coronary artery disease) cad and recent jaundice and pos liver function test confirming biliary obstruction.Procedure: endoscopic retrograde with anesthesia, cp/sphincterotomy/stricture brushings, mass biopsy and stent placement.Problem- while doing endoscopic retrograde cholangiopancreatography (ercp) , the wire would not thread through the stent.It felt like "hitting a brick wall".Device removed, another one used without problems.No known harm to patient.Manufacturer response for catheter, biliary, diagnostic, advanix¿ biliary (per site reporter).Will obtain and replace.

Brand Name
ADVANIX¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key13844679
Report Number13844679
Device Sequence Number4013448
Product Code FGE
UDI-Device Identifier08714729787242
UDI-Public(01)08714729787242(17)231108(10)283348585
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/14/2022
Report Date (Section F) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534690
Device Lot Number283348585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight100 KG
Date Report Sent to FDA03/14/2022